Alert archive / South Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 57, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 20, 2015, 1:21 AM CDT for 6 counties in South Dakota. It was in force for 39 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2015, 1:21 AM CDT (06:21 UTC)
- Expired
- Jun 20, 2015, 2:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Aurora County, SD, Brule County, SD, Charles Mix County, SD, Douglas County, SD, Gregory County, SD, Jerauld County, SD
The radar
The Aberdeen radar (KABR), 203 km from the middle of the area, began a volume at 06:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 1:30 AM CDT | TSTM WND DMG | Chamberlain, SD | NUMEROUS LARGE TREES DOWN |
| Jun 20, 1:30 AM CDT | TSTM WND GST 60 | Chamberlain, SD | |
| Jun 20, 1:45 AM CDT | TSTM WND DMG | 7 Sse Gann Valley, SD | NEARBY GRAIN BINS AND HAY SHED DESTROYED...ROOF OFF HANGER...TWO BUILDINGS DESTROYED...WIND GUSTS ESTIMATED AT 80 MPH |
| Jun 20, 1:59 AM CDT | TSTM WND GST 60 | 8 W Wessington Springs, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 10:57 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 6.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- -284 J/kg
- Mixed-layer LCL
- 1093 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
169
WUUS53 KFSD 200621
SVRFSD
SDC003-015-023-043-053-073-200700-
/O.NEW.KFSD.SV.W.0057.150620T0621Z-150620T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
121 AM CDT SAT JUN 20 2015
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN DOUGLAS COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...
NORTHWESTERN GREGORY COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...
BRULE COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...
JERAULD COUNTY IN CENTRAL SOUTH DAKOTA...
AURORA COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...
NORTHWESTERN CHARLES MIX COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...
* UNTIL 200 AM CDT
* AT 119 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF FORT THOMPSON TO NEAR IONA...MOVING
EAST AT 60 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GRASS RANCH COLONY AROUND 150 AM CDT.
WHITE LAKE AROUND 200 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
PUKWANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS LYMAN COUNTY. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4350 9952 4350 9930 4358 9934 4365 9936
4366 9938 4365 9945 4367 9947 4370 9941
4378 9941 4379 9936 4386 9931 4391 9936
4393 9936 4393 9893 4420 9893 4420 9839
4343 9838 4339 9952
TIME...MOT...LOC 0619Z 252DEG 51KT 4415 9944 4348 9944
HAIL...0.88IN
WIND...70MPH
$$
BT1 follow-up statement
440
WWUS53 KFSD 200631
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
131 AM CDT SAT JUN 20 2015
SDC003-015-023-043-053-073-200700-
/O.CON.KFSD.SV.W.0057.000000T0000Z-150620T0700Z/
DOUGLAS SD-GREGORY SD-BRULE SD-JERAULD SD-AURORA SD-CHARLES MIX SD-
131 AM CDT SAT JUN 20 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR NORTHWESTERN DOUGLAS...NORTHWESTERN GREGORY...BRULE...JERAULD...
AURORA AND NORTHWESTERN CHARLES MIX COUNTIES...
AT 128 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF GANN VALLEY TO NEAR IONA...MOVING
EAST AT 60 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
THESE SEVERE STORMS WILL BE NEAR...
GRASS RANCH COLONY AROUND 155 AM CDT.
AT 128 AM...CHAMBERLAIN AWOS MEASURED A WIND GUST TO 60 MPH.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
PUKWANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS WESTERN BRULE COUNTY. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4350 9952 4350 9930 4358 9934 4365 9936
4366 9938 4365 9945 4367 9947 4370 9941
4378 9941 4379 9936 4386 9931 4391 9936
4393 9936 4393 9893 4420 9893 4420 9839
4343 9838 4339 9952
TIME...MOT...LOC 0628Z 256DEG 53KT 4414 9903 4352 9935
HAIL...0.88IN
WIND...70MPH
$$
BTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 12:30 AM CDT, 51 minutes earlier.
Area forecast discussion, Jun 20, 12:30 AM CDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 1230 AM CDT SAT JUN 20 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 408 PM CDT FRI JUN 19 2015 CONCERN FOR THE SHORT RANGE FORECAST IS FOCUSED ON TIMING OF SEVERE CONVECTION OVERNIGHT...AS WELL AS THE DEGREE OF WIND EXPECTED WITH DEVELOPING SYSTEM TONIGHT. IN THE IMMEDIATE TERM...ELEVATED CONVECTION CONTINUES TO FESTER ALONG LINGERING MID LEVEL WARM AIR ADVECTION ALONG THERMAL AXIS IN WAKE OF THE EARLIER MCS. JAMES VALLEY HAS BEEN THE GRADIENT IN ELEVATED INSTABILITY FOR MOST OF THE DAY...WITH STORMS WEAKENING AS SOON AS THEY PROGRESS TO THE EAST. DEEP LAYER SHEAR OF 45 TO 50 KNOTS ABOVE A MORE STABLE SURFACE LAYER MORE THAN SUFFICIENT TO ORGANIZE INTO MULTICELL/SUPERCELL CLUSTER. WRF-ARW HAS BEEN FAIRLY RELIABLE IN TERMS OF CONVECTIVE MODE THUS FAR...AND INDICATIONS ARE THAT AS CURRENT CLUSTER OF CELLS WORKS SOUTHEASTWARD LATE AFTERNOON...WILL SOON WEAKEN AND LEAVE A SEVERAL HOUR PERIOD OF QUIET CONDITIONS THROUGH THE EVENING. STRONG JET MOVING THROUGH THE PACIFIC NORTHWEST INTO THE NORTHERN ROCKIES THIS AFTERNOON. AS LARGE SCALE LIFT INCREASES ACROSS SOUTHEASTERN MONTANA...EXPECT CONVECTION TO INITIATE LATE AFTERNOON AND EARLY EVENING. MODE WILL EVOLVE DURING THE EVENING ACROSS NORTHWESTERN SOUTH DAKOTA TO A FORWARD PROPAGATING MCS. A BIT HIGHER CONFIDENCE IN ORGANIZING A HIGHER END SYSTEM WITH THE INCREASE IN MODEL SUGGESTED 0-3KM SHEAR TO AROUND 40 KTS. DAMAGING WIND WOULD CONTINUE TO BE THE LARGEST THREAT...PERHAPS UP TO 80 MPH IN NORTHERN/WESTERN CWA. EARLY IN EVENT AND ALONG PREFERRED DEVELOPMENT ZONE ALONG THE SOUTHERN FLANK SHOULD ALSO FIND A LARGE HAIL THREAT...HALF DOLLAR TO PING PONG SIZED...WITH GOOD INFLOW AT 850 HPA AND ELEVATED INSTABILITY TO AROUND 1500-2000 J/KG. THREAT SHOULD BECOMING INCREASINGLY WIND WEIGHTED HEADING TO THE EAST/SOUTHEAST. WITH HIGH RATE OF MOTION EXPECTED OF SYSTEM...PERHAPS 45 TO 50 KNOTS AT THE PEAK DURING THE LATTER HALF OF THE OVERNIGHT IF CAN PUT FULL FAITH IN MOTION VECTORS...THE TOTAL RAINFALL WILL BE SOMEWHAT LIMITED...AND DECIDED NOT TO ISSUE A FLASH FLOOD WATCH. HOWEVER... RATES WILL END UP QUITE EFFICIENT FOR A SHORT TIME...AND COULD LEAD TO SOME RAPID PONDING IN URBAN AND POOR DRAINAGE AREAS. STABILIZATION IN WAKE OF MCS LIKELY TO KEEP ADDITIONAL CONVECTION FROM DEVELOPING MIDDAY ALONG SURFACE FRONTAL BOUNDARY IN NORTHWEST IOWA. WILL BECOME A FAIRLY BREEZY DAY AS WINDS SHIFT TO THE NORTHWEST AND NORTH BEHIND THE FRONTAL BOUNDARY. GOOD MIXING AND GRADUAL REMOVAL OF ANY POST MCS STABLE CLOUD FIELD SHOULD ALLOW TEMPS TO PUSH WELL INTO THE 80S. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 408 PM CDT FRI JUN 19 2015 HIGH PRESSURE BUILDS INTO THE AREA WHICH SHOULD SUPPRESS THE INSTABILITY TO THE SOUTH AND WEST OF THE AREA. THUS WILL ONLY HAVE A SMALL CHANCE AROUND GREGORY COUNTY LATE SATURDAY NIGHT. LOW TEMPERATURES SHOULD BE PEASANT IN THE LOWER 60S. SUNDAY INTO SUNDAY NIGHT INSTABILITY WILL INCREASE AND MID LEVEL FORCING WILL ALSO INCREASE SO WILL NEED TO MAINTAIN SOME SCATTERED POPS IN BOTH PERIODS. INSTABILITY A LITTLE MORE IMPRESSIVE ON SUNDAY NIGHT SO ANY SEVERE THREAT WOULD BE BETTER THEN. ANOTHER DAY WITH HIGHS LIKELY IN THE 80S AND LOWS IN THE 60S. AS THE ENERGY MOVES THROUGH MONDAY SHOULD HAVE A MUCH LOWER CHANCE FOR THUNDERSTORMS. HIGHS MAINLY IN THE 80S AS HIGH PRESSURE BUILDS SOUTH. IN THE OUTER PERIODS (TUESDAY THROUGH FRIDAY)...FAST WESTERLY FLOW ALOFT WILL GRADUALLY TRANSITION TO NORTHWEST FLOW ALOFT LATE IN THE PERIOD AS A RIDGE OF HIGH PRESSURE BUILDS TO THE WEST. THIS WILL LIKELY CONTINUE THE THREAT FOR THUNDERSTORMS AND ALSO KEEP TEMPERATURES AT OR A LITTLE BELOW NORMAL. AT THIS TIME TUESDAY INTO WEDNESDAY LOOKS LIKE THE BEST CHANCE FOR THUNDERSTORMS WITH DECREASING CHANCES THROUGH THE END OF THE WEEK. AHEAD OF THE MAIN SURGE OF COOLER AIR AS NORTHWEST FLOW BECOMES ESTABLISHED THERE COULD BE A PRETTY WARM DAY AND RIGHT NOW THE BEST CHANCE FOR THAT LOOKS LIKE DAY 7...FRIDAY...SO NOT GOING TO GET TOO AGGRESSIVE WITH THAT FORECAST JUST YET. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT) ISSUED AT 1227 AM CDT SAT JUN 20 2015 THUNDERSTORM COMPLEX MOVING EASTWARD IN CENTRAL SD AT THIS TIME. WENT AHEAD AND KEPT THE MENTION OF TSRA FOR THE KHON AND KFSD TAF SITES BETWEEN 06Z AND 12Z FOR THE 06Z TAF SET. INCLUDE WIND AS A THREAT...EITHER VIA CONVECTION OR A STRONG WAKE LOW PRESSURE CENTER WHICH IS CURRENTLY NEAR FAITH SD...ESPECIALLY FOR THE HURON TAF SITE. WILL OBVIOUSLY MONITOR THE WIND THREAT...BUT DID ALSO INCLUDE A MVFR MENTION WITH THE TSRA BUT WOULD NOT BE SURPRISED TO SEE SHORT TERM IFR CONDITIONS IF THE RAIN IS HEAVY ENOUGH. HUMIDITY TIME SECTIONS AND SOUNDINGS ALSO STRONGLY HINT AT MVFR CEILINGS EARLY SATURDAY MORNING AT KHON SO INCLUDED THAT POSSIBILITY. FOR NOW...LEFT TSRA OUT OF THE KSUX TAF SITE AS THERE IS A CHANCE THE ACTIVITY WILL REMAIN NORTH OF THERE. WILL MONITOR THAT CLOSELY ALSO. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM...CHAPMAN LONG TERM...08 AVIATION...MJ
Hazardous weather outlook, Jun 19, 4:21 PM CDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 421 PM CDT FRI JUN 19 2015 SDZ038>040-052>062-202130- BEADLE-KINGSBURY-BROOKINGS-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE- AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA- 421 PM CDT FRI JUN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS AREAS NEAR HIGHWAY 14...FROM HURON TO BROOKINGS...THROUGH 6PM. HAIL UP TO THE SIZE OF GOLF BALLS AND WINDS TO 60 MPH WILL BE POSSIBLE. HOWEVER...A LARGER COMPLEX OF THUNDERSTORMS IS EXPECTED TO ORGANIZE THIS EVENING ACROSS NORTHWEST AND WESTERN SOUTH DAKOTA...AND PRESS EAST AND SOUTHEAST OVERNIGHT. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS IN EXCESS OF 70 MPH. THIS SECOND AREA OF STORMS MAY ARRIVE IN AREAS FROM HURON TO CHAMBERLAIN BETWEEN 10 PM AND 12 AM...AND PEAK IN THE POST MIDNIGHT HOURS. WHILE DAMAGING WIND IS THE GREATEST THREAT...A FEW STORMS WILL BE CAPABLE OF HAIL UP TO HALF DOLLAR SIZE. A PERIOD OF HEAVY RAINFALL IS ALSO LIKELY WITH STORMS...WHICH COULD OVERWHELM SOME POOR DRAINAGE LOCATIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODIC THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE FIRST HALF OF NEXT WEEK...THOUGH AT THIS TIME THE POTENTIAL FOR SEVERE STORMS IS UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TONIGHT BETWEEN 10 PM AND 4 AM. IAZ001>003-012>014-MNZ071-072-080-081-089-090-097-098-SDZ050- 063>071-202130- LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-LINCOLN MN- LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-GREGORY- CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-LINCOLN SD-BON HOMME- YANKTON-CLAY SD-UNION- 421 PM CDT FRI JUN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TONIGHT AN ISOLATED THUNDERSTORM WILL BE POSSIBLE INTO THE EARLY EVENING. STORMS...AS THE MOVE EASTWARD TOWARD INTERSTATE 29...AND WESTERN MINNESOTA...ARE EXPECTED TO WEAKEN. HOWEVER...SMALL HAIL AND BRIEF GUSTY WINDS WILL BE POSSIBLE. A COMPLEX OF THUNDERSTORMS WILL DEVELOP ACROSS CENTRAL SOUTH DAKOTA LATER THIS EVENING...AND PUSH EAST AND SOUTHEAST THROUGH THE OVERNIGHT HOURS...MAINLY AFTER MIDNIGHT. THE GREATER THREAT WITH THUNDERSTORMS WILL BE POCKETS OF DAMAGING WIND TO 70 MPH OR HIGHER...ALTHOUGH A FEW STORMS MAY PRODUCE HAIL UP TO QUARTER TO HALF DOLLAR SIZE. LOCALLY HEAVY RAIN MAY ALSO BE POSSIBLE...WHICH MAY LEAD TO MINOR FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODIC THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE FIRST HALF OF NEXT WEEK...THOUGH AT THIS TIME THE POTENTIAL FOR SEVERE STORMS IS UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY FROM MIDNIGHT TO 4 AM. IAZ020>022-031-032-NEZ013-014-202130- PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA- 421 PM CDT FRI JUN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA AND NORTHEAST NEBRASKA. .DAY ONE...TONIGHT A COMPLEX OF THUNDERSTORMS WILL DEVELOP ACROSS CENTRAL SOUTH DAKOTA LATER THIS EVENING...AND PUSH EAST AND SOUTHEAST THROUGH THE OVERNIGHT HOURS...MAINLY AFTER MIDNIGHT. THE GREATER THREAT WITH THUNDERSTORMS WILL BE POCKETS OF DAMAGING WIND TO 70 MPH...ALTHOUGH A FEW STORMS MAY PRODUCE HAIL UP TO QUARTER TO HALF DOLLAR SIZE. THE HIGHEST RISK FOR SEVERE STORMS WILL BE FOUND ALONG AND NORTH OF INTERSTATE 90S. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODIC THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE FIRST HALF OF NEXT WEEK...THOUGH AT THIS TIME THE POTENTIAL FOR SEVERE STORMS IS UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER MIDNIGHT.
In the hours before
Local storm report, Jun 19, 7:38 PM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
738 PM CDT FRI JUN 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM HAIL 1 S LUVERNE 43.64N 96.21W
06/19/2015 E1.00 INCH ROCK MN PUBLIC
&&
AFLocal storm report, Jun 19, 8:05 PM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
805 PM CDT FRI JUN 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM HAIL ELLSWORTH 43.52N 96.02W
06/19/2015 E1.75 INCH NOBLES MN TRAINED SPOTTER
&&
AFThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 1:48 AM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Davison, Douglas, Gregory | 27 min |
| Jun 20, 1:53 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Beadle | 37 min |
| Jun 20, 1:59 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Brule, Charles Mix, Davison, Jerauld, Sanborn | 31 min |
| Jun 20, 2:17 AM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Charles Mix, Douglas, Gregory, Hutchinson, Yankton | 43 min |
| Jun 20, 2:26 AM CDT | Severe Thunderstorm Warning | FSD | Beadle, Davison, Hanson, Kingsbury, Lake, McCook and 2 more | 34 min |
| Jun 20, 2:57 AM CDT | Severe Thunderstorm Warning | FSD | Brookings, Hutchinson, Kingsbury, Lake, Lincoln, McCook and 4 more | 33 min |
| Jun 20, 3:19 AM CDT | Severe Thunderstorm Warning | FSD | Brookings, Lincoln, Minnehaha, Moody | 41 min |
| Jun 20, 4:07 AM CDT | Wind Advisory | FSD | Brookings, Lake, McCook, Minnehaha, Moody | 81 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.